# SDR 2006UALA01352

- Difficulty date: July 7, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 35,473 hours, 4,423 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT EMERGENCY WALL AFT OF DOOR 1R ACROSS LAV, ALL SEAT MOUNTED FROM 6GH THROUGH 8GH, BELOW CLOSET JUST AFT OF ROW 8GH, AND AT DOOR 2R FWD GALLEY WALL.  REPLACED BATTERY PACK.  OPS CHECKS NORMAL.
